# SDR KCSA201311190111

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 83,998 hours, 18,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM UPPER TEE AT BS 440 HAS A CRACK INDICATION IN THE FLOOR PANEL ATT. FASTENER HOLE AT RBL 50 ON THE AFT SIDE.
